Header menu link for other important links
Oscillation of Generalized Second-Order Quasi Linear Difference Equations
V Sri Manju, , V Chandra Sekar
Published in Science Publishing Corporation
Volume: 7
Issue: 4.10
Authorsipresent sufficienticonditions for theioscillation of the generalizediperturbed quasilinearidifferenceiequation where , and . Examplesiillustrates the importanceiof our results are alsoiincluded.
About the journal
JournalInternational Journal of Engineering & Technology
PublisherScience Publishing Corporation
Open AccessYes